MAUDE Adverse Event Report: MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25949
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported the psi was higher than the normal range and when the device was changed the values were in the normal range.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The device was unable to power on using battery power but turned on using ac power.Once the battery was charged it could be used for subsequent testing.With a known good radical-7 docked into the root the device was able to obtain readings and alarmed audibly and visually under alarm conditions.Psi measurement comparison testing was completed and the returned device functioned comparably to a known good device.No issues related to measurement accuracy were identified, the device is fully functional.

Brand Name
ROOT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8584307
Report Number2031172-2019-00237
Device Sequence Number19642322
Product Code MWI
UDI-Device Identifier00843997008280
UDI-Public00843997008280
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25949
Device Catalogue Number9515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1